Alert archive / Florida / Tornado Warnings in 2009
Tornado Warning 97, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Dec 9, 2009, 12:28 PM EST for Jefferson County, Leon County, Florida; Thomas County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2009, 12:28 PM EST (17:28 UTC)
- Expired
- Dec 9, 2009, 1:15 PM EST
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Jefferson County, FL, Leon County, FL, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.5 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTAE 091728 TORTAE FLC065-073-GAC275-091815- /O.NEW.KTAE.TO.W.0097.091209T1728Z-091209T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1228 PM EST WED DEC 9 2009 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... NORTHERN JEFFERSON COUNTY IN FLORIDA... THIS INCLUDES THE CITY OF MONTICELLO... NORTHEASTERN LEON COUNTY IN FLORIDA... SOUTHERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 115 PM EST * AT 1227 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 15 MILES WEST OF MONTICELLO...OR 14 MILES NORTHEAST OF TALLAHASSEE...MOVING EAST AT 30 MPH. * THE TORNADO WILL BE NEAR... 7 MILES NORTH OF MONTICELLO BY 1255 PM EST... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. THIS STORM HAS HAD A HISTORY OF CAUSING STRUCTURAL DAMAGE ACROSS WESTERN LEON COUNTY NEAR LAKE JACKSON. IF YOU ARE IN THE PATH OF THIS STORM SEEK SHELTER IN A STURDY STRUCTURE IMMEDIATELY. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3052 8414 3068 8412 3071 8374 3051 8374 TIME...MOT...LOC 1727Z 256DEG 25KT 3059 8412 $$ 38-GODSEY
1 follow-up statement
000
WWUS52 KTAE 091752
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1252 PM EST WED DEC 9 2009
FLC073-091801-
/O.CAN.KTAE.TO.W.0097.000000T0000Z-091209T1815Z/
LEON FL-
1252 PM EST WED DEC 9 2009
...THE TORNADO WARNING FOR NORTHEASTERN LEON COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED LEON COUNTY...THUS
THE WARNING HAS BEEN CANCELLED.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3051 8374 3052 8398 3055 8398 3058 8400
3067 8400 3071 8374
TIME...MOT...LOC 1751Z 256DEG 25KT 3061 8391
$$
FLC065-GAC275-091815-
/O.CON.KTAE.TO.W.0097.000000T0000Z-091209T1815Z/
JEFFERSON FL-THOMAS GA-
1252 PM EST WED DEC 9 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM EST FOR
SOUTHEASTERN THOMAS AND NORTH CENTRAL JEFFERSON COUNTIES...
AT 1250 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR
ALMA...OR ABOUT 4 MILES NORTH MONTICELLO...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3051 8374 3052 8398 3055 8398 3058 8400
3067 8400 3071 8374
TIME...MOT...LOC 1751Z 256DEG 25KT 3061 8391
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 9, 9:40 AM EST, 2 hours 48 minutes earlier.
Area forecast discussion, Dec 9, 9:40 AM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EST WED DEC 9 2009
.DISCUSSION...THE UPPER LEVELS ARE CHARACTERIZED BY A NEGATIVELY
TILTED TROF OVER THE SOUTHEASTERN U.S. WITH RATHER ZONAL FLOW ACROSS
THE WESTERN HALF OF THE CONUS. IN THE LOWER LEVELS...A DEEP LOW
PRESSURE SYSTEM IS CENTERED OVER THE MIDWEST WITH A TRAILING COLD
FRONT DRAPED ACROSS THE WESTERN GULF COAST STATES WITH A WARM FRONT
EXTENDING FROM TENNESSEE THROUGH CENTRAL GEORGIA...NORTH ACROSS THE
MID ATLANTIC STATES. THIS PLACES OUR LOCAL AREA IN THE WARM SECTOR
OF THIS SYSTEM WHICH IS FAVORABLE FOR SHOWER AND THUNDERSTORM
DEVELOPMENT. A COUPLE SEVERE THUNDERSTORM WARNINGS WERE ISSUED THIS
MORNING ACROSS SOUTHERN GEORGIA ALONG THE PRE-FRONTAL SQUALL LINE
WHICH EXTENDS FROM CENTRAL GEORGIA THROUGH THE EASTERN PANHANDLE OF
FLORIDA INTO THE GOMEX. A TORNADO WATCH IS IN EFFECT ACROSS A
PORTION OF OUR SOUTHERN GEORGIA COUNTIES UNTIL 10 AM EST. AS THE
MORNING PROGRESSES AND THE LOW PRESSURE SYSTEM PULLS THE BEST
DYNAMICS NORTH OF OUR AREA...THE SEVERE WEATHER THREAT WILL BEGIN TO
DIMINISH. ONE AREA THAT WILL STILL NEED TO BE MONITORED IS ALONG OUR
COASTAL LOCATIONS AS THE SQUALL LINE MOVES EAST. MODERATE
INSTABILITY ALONG THE COAST AS WELL AS DECENT DEEP LAYER SHEAR WILL
STILL SUPPORT THE THE DEVELOPMENT OF AN ISOLATED STRONG TO SEVERE
THUNDERSTORM. THESE STORMS WILL QUICKLY DIMINISH AS THEY MAKE
LANDFALL. ALONG THE COASTAL AND OFFSHORE WATERS...CONDITIONS HAVE
STAYED BELOW ADVISORY LEVELS AND THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.
&&
.AVIATION...A PRE-FRONTAL SQUALL LINE EXTENDS FROM KPFN NORTHEAST
THROUGH KABY. IN REGIONS OF HEAVY RAINFALL IFR VSBYS ARE LIKELY. AS
THE SQUALL LINE PROGRESSES FROM WEST TO EAST THROUGH THE
AFTERNOON...CIGS WILL SCATTER OUT FROM MVFR TO VFR BEHIND THE LINE.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...HOLMES...INLAND WALTON...
JACKSON...WASHINGTON.
GM...NONE.
&&
HARRIGAN/GOULD/GODSEYHazardous weather outlook, Dec 9, 5:57 AM EST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 557 AM EST WED DEC 9 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-101100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 557 AM EST WED DEC 9 2009 /457 AM CST WED DEC 9 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A BAND OF THUNDERSTORMS IN THE EARLY MORNING HOURS WILL PRODUCE GUSTY WINDS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITHIN THE LINE ACROSS PORTIONS OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. THE STORMS WILL WEAKEN AS THE MORNING PROGRESSES. WINDS WILL BE STRONG OUT OF THE SOUTHWEST ACROSS THE GULF COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT. THESE STRONG ONSHORE WINDS ARE INCREASING SURF HEIGHTS AND THERE IS A HIGH RISK FOR RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE ACTIVE PATTERN WILL CONTINUE ACROSS THE FORECAST AREA WITH A NEW WEATHER SYSTEM IMPACTING THE AREA EVERY FEW DAYS. A COLD FRONT WILL MOVE SOUTH OF THE AREA BY THURSDAY AND WILL USHER IN NOTICEABLY COLDER AIR. TEMPERATURES WILL BOTTOM OUT AROUND OR JUST BELOW FREEZING THURSDAY NIGHT ALONG AND NORTH OF A LINE FROM ALBANY TO DOTHAN. WINDS OVER THE GULF WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS OUT OF THE NORTHEAST BY THURSDAY MORNING AND REMAIN ELEVATED THROUGH FRIDAY. AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF OF MEXICO ON THURSDAY AND MOVE NORTH AND THEN EAST ACROSS THE NORTHERN GULF OF MEXICO. THE PRIMARY THREAT WITH THIS SYSTEM LOOKS TO BE HEAVY RAIN FOR FRIDAY NIGHT INTO SATURDAY. THE NEXT SYSTEM IN THE PIPE LINE WILL BE A COLD FRONTAL PASSAGE ON TUESDAY. THUNDERSTORMS WILL LIKELY PRECEDE THIS FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
In the hours before
Special weather statement, Dec 9, 8:17 AM EST, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 817 AM EST WED DEC 9 2009 GAZ127-091345- WORTH- 817 AM EST WED DEC 9 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WORTH COUNTY IN SOUTHWESTERN GEORGIA... * UNTIL 845 AM EST AT 815 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TURNER CITY...OR 7 MILES EAST OF ALBANY... MOVING EAST AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Dec 9, 10:48 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1048 AM EST WED DEC 9 2009 FLZ016-091645- GADSDEN- 1048 AM EST WED DEC 9 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY IN NORTH FLORIDA... * UNTIL 1145 AM EST AT 1047 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF CHATTAHOOCHEE...OR 17 MILES NORTHEAST OF BLOUNTSTOWN...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... QUINCY BY 1115 AM EST. PEOPLE IN GADSDEN COUNTY...INCLUDING THE CITY OF QUINCY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Dec 9, 11:13 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1113 AM EST WED DEC 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 7 S CHATTAHOOCHEE 30.60N 84.84W
12/09/2009 GADSDEN FL EMERGENCY MNGR
SEVERAL TREES DOWN ALONG INTERSTATE 10 NEAR MILE MARKER
169.
&&
WATSONSpecial weather statement, Dec 9, 11:37 AM EST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1137 AM EST WED DEC 9 2009 FLZ017-091730- LEON- 1137 AM EST WED DEC 9 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON COUNTY IN NORTH FLORIDA... * UNTIL 1230 PM EST AT 1135 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF QUINCY...OR 17 MILES WEST OF TALLAHASSEE...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... TALLAHASSEE BY 1205 PM EST. PEOPLE IN LEON COUNTY...INCLUDING THE CITY OF TALLAHASSEE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:05 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 23 hr |
| Dec 9, 10:26 AM EST | Special Marine Warning | TAE | 49 min | |
| Dec 9, 11:23 AM EST | Severe Thunderstorm Warning | TAE | Gadsden | 22 min |
| Dec 9, 11:58 AM EST | Tornado Warning | TAE | Leon | 32 min |
| Dec 9, 5:43 AM EST | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 17 min |
| Dec 9, 5:49 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Randolph | 26 min |
| Dec 9, 7:04 AM EST | Severe Thunderstorm Warning | TAE | Lee, Worth | 41 min |
| Dec 9, 7:28 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Randolph, Terrell | 32 min |
| Dec 9, 7:48 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell | 42 min |
Nearby
Tornado Warnings in Florida, 2009Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.